Alert archive / New York / Small Craft Advisories in 2013
Small Craft Advisory 85, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Sep 15, 2013, 4:31 AM EDT. It took effect at Sep 15, 2013, 6:00 AM EDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Sep 15, 2013, 4:31 AM EDT (08:31 UTC)
- In effect from
- Sep 15, 2013, 6:00 AM EDT
- Expired
- Sep 15, 2013, 5:00 PM EDT
- In force
- 11 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
986 WHUS71 KBUF 150831 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 431 AM EDT SUN SEP 15 2013 LOZ045-151645- /O.NEW.KBUF.SC.Y.0085.130915T1000Z-130916T0000Z/ LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 431 AM EDT SUN SEP 15 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS...SOUTHWEST 15 TO 20 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
395 WHUS71 KBUF 151122 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 722 AM EDT SUN SEP 15 2013 LOZ045-151930- /O.CON.KBUF.SC.Y.0085.000000T0000Z-130916T0000Z/ LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 722 AM EDT SUN SEP 15 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...SOUTHWEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HITCHCOCK
339 WHUS71 KBUF 151434 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1034 AM EDT SUN SEP 15 2013 LOZ045-152245- /O.CON.KBUF.SC.Y.0085.000000T0000Z-130916T0000Z/ LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 1034 AM EDT SUN SEP 15 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...SOUTHWEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
967 WHUS71 KBUF 151740 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 140 PM EDT SUN SEP 15 2013 LOZ043-044-160145- /O.NEW.KBUF.SC.Y.0086.130916T1200Z-130917T0000Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 140 PM EDT SUN SEP 15 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 8 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 8 PM EDT MONDAY. * WINDS...NORTHEAST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ045-152100- /O.EXT.KBUF.SC.Y.0085.000000T0000Z-130915T2100Z/ LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 140 PM EDT SUN SEP 15 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WINDS...SOUTHWEST 10 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Sep 15, 3:46 AM EDT, 45 minutes earlier.
Area forecast discussion, Sep 15, 3:46 AM EDT, 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 346 AM EDT SUN SEP 15 2013 .SYNOPSIS... HIGH PRESSURE WILL DRIFT TO THE MID ATLANTIC TODAY AND ALLOW CLOUDS TO THICKEN AS TEMPERATURES RETURN TO NEAR AVERAGE. A COLD FRONT WILL CROSS THE AREA TONIGHT THROUGH MONDAY MORNING AND BRING A FEW SHOWERS TO THE REGION. THIS COLD FRONT WILL USHER IN A FRESH COOL AIRMASS FOR MONDAY BEFORE TEMPERATURES REBOUND BY THE MIDDLE OF THE WEEK. THE NEXT CHANCE OF RAIN WILL NOT ARRIVE UNTIL AT LEAST THURSDAY. && .NEAR TERM /THROUGH TONIGHT/... SURFACE ANALYSIS EARLY THIS MORNING SHOWING HIGH PRESSURE DRIFTING INTO THE MID ATLANTIC STATES. WARM ADVECTION ALOFT HAS ALREADY STARTED AROUND THE WESTERN PERIPHERY OF THE HIGH...ALLOWING CIRRUS TO ADVANCE INTO THE REGION. PATCHES OF CIRRUS WILL CONTINUE TO CROSS THE AREA THROUGH THE MORNING HOURS. LATER TODAY AN AMPLIFYING MID LEVEL TROUGH WILL DIG INTO THE NORTHERN ONTARIO AND THE CENTRAL GREAT LAKES...WITH AN INITIAL LEAD MID LEVEL SHORTWAVE AND UPPER LEVEL DIVERGENCE PROMOTING AN INCREASE IN LARGE SCALE ASCENT. CLOUDS WILL THICKEN AND LOWER DURING THE AFTERNOON...AND THE MID LEVEL SHORTWAVE MAY EVEN PRODUCE A FEW SPRINKLES LATE TODAY ACROSS WESTERN NY AND THE SAINT LAWRENCE VALLEY...ALTHOUGH INITIALLY DRY LOW LEVELS SHOULD KEEP THIS NON-MEASURABLE. 850MB TEMPS RISE TO AROUND +8C...AND THIS COMBINED WITH GOOD MIXING SHOULD ALLOW TEMPERATURES TO REACH THE LOWER 70S ON THE LAKE PLAINS WITH MID TO UPPER 60S FARTHER INLAND ACROSS THE HIGHER TERRAIN. TONIGHT THE MID LEVEL TROUGH WILL CONTINUE TO AMPLIFY FROM QUEBEC INTO THE GREAT LAKES...WITH THE MAIN MID LEVEL SHORTWAVE MOVING ACROSS THE REGION DURING THE MIDDLE OF THE NIGHT. A 100+ KNOT UPPER LEVEL JET WILL BE LOCATED ACROSS QUEBEC...PLACING THE LOWER GREAT LAKES IN THE FAVORED RIGHT ENTRANCE REGION FOR ENHANCED UPPER LEVEL DIVERGENCE. THE FRONT IS NOT MOISTURE STARVED PER SE...WITH PWAT RISING TO A LITTLE OVER 1 INCH IN THE WARM SECTOR...HOWEVER THE LOW LEVELS WILL INITIALLY BE QUITE DRY WHICH WILL PROMOTE PLENTY OF SUB-CLOUD EVAPORATION FOR RAIN WHICH WILL BE GENERATED PRIMARILY FROM MID LEVEL FORCING. EVEN SO...THE DYNAMICS COMING TOGETHER APPEAR GOOD ENOUGH TO JUSTIFY INCREASING POPS INTO THE LOW LIKELY RANGE. EXPECT RAIN AMOUNTS TO BE LIGHT...WITH A FEW HUNDREDTHS TO A TENTH OF AN INCH IN MOST PLACES. MAYBE A LITTLE MORE EAST OF LAKES ERIE AND ONTARIO AS SOME MESOSCALE MODEL GUIDANCE SUGGESTS SOME CONTRIBUTION OF LAKE MOISTURE AND UPSLOPE ENHANCEMENT. LATER TONIGHT THERE MAY BE A BREAK IN THE SHOWERS FOLLOWING THE EXIT OF THE MAIN MID LEVEL SHORTWAVE. SHOWERS WILL THEN RE-DEVELOP FROM NORTH TO SOUTH VERY LATE TONIGHT AND MONDAY MORNING AS THE ACTUAL SURFACE FRONT DROPS SOUTH ACROSS THE AREA AND ENHANCES LOW LEVEL CONVERGENCE. THE AIRMASS WILL ALSO BE COLD ENOUGH FOR SOME LAKE ENHANCEMENT TO THE SHOWERS ALONG AND BEHIND THE FRONT...MAINLY TO THE SOUTH OF LAKE ONTARIO AS FLOW QUICKLY GOES NORTH BEHIND THE FRONT. && .SHORT TERM /MONDAY THROUGH WEDNESDAY NIGHT/... THE COLD FRONT THAT WILL PUSH SOUTH ACROSS OUR AREA SUNDAY NIGHT WILL SETTLE OVER THE MIDDLE ATLANTIC STATES ON MONDAY. A MOIST NORTHERLY UPSLOPE FLOW LINGERING BEHIND THE FRONT WILL PRODUCE A FEW MORE SHOWERS OR DRIZZLE INTO MONDAY MORNING. TEMPERATURES WILL BE COOL ENOUGH FOR A POSSIBLE CONTRIBUTION FROM LAKE ONTARIO AS WELL. HIGH PRESSURE AND MUCH DRIER WILL WORK EAST FROM THE CENTRAL GREAT LAKES DURING THE AFTERNOON. THIS WILL ALLOW ANY LINGERING SHOWERS TO TAPER OFF FROM NORTH TO SOUTH. THE DRYING TREND WILL LEAD TO SOME LIMITED SUNSHINE DURING THE AFTERNOON...BUT TEMPERATURES WILL STRUGGLE TO WARM ABOVE 60 DEGREES ACROSS MOST OF THE AREA. THE SURFACE HIGH WILL THEN BRING CLEARING SKIES AND LIGHT WINDS AS IT CRESTS OVER NEW YORK STATE MONDAY NIGHT. GOOD RADIATIONAL COOLING WILL CAUSE TEMPERATURES TO FALL TO AROUND 40 DEGREES ALONG THE LAKE PLAINS...BUT THE HIGHER ELEVATIONS OF THE SOUTHERN TIER AND EAST OF LAKE ONTARIO WILL LIKELY SEE TEMPERATURES DIPPING INTO THE MID 30S BEFORE DAYBREAK TUESDAY. THIS WILL LIKELY LEAD TO THE DEVELOPMENT OF SCATTERED FROST ACROSS THESE AREAS. THE VALLEYS MAY EXPERIENCE EITHER PATCHY FOG OR PATCHY FROST...OR A COMBINATION OF BOTH...BUT ROADWAYS SHOULD REMAIN WARM ENOUGH TO EXCLUDE BLACK ICE. THE CENTER OF THE HIGH WILL SHIFT EAST ACROSS NEW YORK STATE TUESDAY...THEN SETTLE OFF THE EAST COAST TUESDAY NIGHT AND WEDNESDAY. TUESDAY AND WEDNESDAY LOOK TO BE BEAUTIFUL LATE SUMMER DAYS...FEATURING PLENTY OF SUNSHINE...SLOWLY MODERATING TEMPERATURES AND LOW HUMIDITY. A RETURN SOUTHERLY FLOW AROUND THE HIGH WILL KEEP TUESDAY NIGHT'S TEMPERATURES A LITTLE MILDER THAN MONDAY NIGHT'S CHILLY READINGS. WEDNESDAY NIGHT WILL REMAIN DRY WITH HIGH PRESSURE STILL IN CONTROL. && .LONG TERM /THURSDAY THROUGH SATURDAY/... WARM AND MORE UNSETTLED WEATHER CONDITIONS WILL CHARACTERIZE THIS PERIOD AS A DEEPENING UPPER LEVEL TROUGH OVER THE NORTHERN PLAINS AND UPPER MIDWEST SHIFTS EAST ACROSS THE GREAT LAKES. AT THE SURFACE...THE SOUTHERLY FLOW BETWEEN THE EAST COAST RIDGE AND LOW PRESSURE CENTERED OVER THE UPPER MIDWEST WILL BEGIN TO ADVECT INCREASING MOISTURE INTO THE OHIO VALLEY AND LOWER GREAT LAKES. AT THE SAME TIME...A SERIES OF WEAK SHORT WAVES WILL BE TRANSLATING EAST ACROSS THE UPPER RIDGE. THIS WILL LEAD TO A CHANCE FOR A FEW SHOWERS THURSDAY AND FRIDAY. THE AFOREMENTIONED UPPER LEVEL TROUGH IS FORECAST TO DEEPEN FURTHER AND CUTOFF OVER THE CENTRAL GREAT LAKES FRIDAY NIGHT AND SATURDAY. THE ASSOCIATED SURFACE LOW WILL TRACK JUST SOUTH OF JAMES BAY AND DRAG A COLD FRONT EAST ACROSS OUR AREA FRIDAY NIGHT AND SATURDAY. ...ACCOMPANIED BY A FEW MORE SHOWERS AND POSSIBLE THUNDERSTORMS. TEMPERATURES WILL BE ABOVE SEASONAL AVERAGES WITH HIGHS IN THE LOWER TO MID 70S THURSDAY AND FRIDAY...EVEN UPPER 70S POSSIBLE AT SELECT LOCATIONS IN THE VALLEYS AND FINGER LAKES ON FRIDAY. OVERNIGHT LOWS WILL LIKEWISE SHOW A WARMING TREND FROM MID 50S TO AROUND 60 ON THURSDAY NIGHT TO THE LOWER 60S REGIONWIDE FRIDAY NIGHT. && .AVIATION /08Z SUNDAY THROUGH THURSDAY/... VFR WILL PREVAIL FOR THE 06Z TAF CYCLE. HIGH CLOUDS WILL SPREAD EAST ACROSS THE AREA THROUGH THE OVERNIGHT AND INTO SUNDAY MORNING BEFORE THICKENING AND LOWERING DURING THE DAY SUNDAY. A COLD FRONT WILL CROSS THE REGION SUNDAY NIGHT WITH A BAND OF SCATTERED TO NUMEROUS SHOWERS ALONG IT. THE LOW LEVELS ARE INITIALLY QUITE DRY AHEAD OF THE FRONT...SO EXPECT CIGS/VSBY TO BE MAINLY VFR WITH THE ONSET OF SHOWERS LATER SUNDAY EVENING. THE ACTUAL SURFACE COLD FRONT WILL NOT CROSS THE REGION UNTIL EARLY MONDAY MORNING. ALONG AND BEHIND THIS FRONT THERE MAY BE A FEW MORE SCATTERED SHOWERS WITH SOME ENHANCEMENT FROM LAKE ONTARIO AS COOLER AIR QUICKLY RUSHES BACK INTO THE REGION. ALSO EXPECT SEVERAL HOURS OF MVFR TO IFR CIGS BEHIND THE COLD FRONT AS LOW LEVEL MOISTURE BECOMES TRAPPED BENEATH A STEEP FRONTAL INVERSION. OUTLOOK... MONDAY...MVFR/IFR IMPROVING TO VFR IN THE AFTERNOON. TUESDAY AND WEDNESDAY...VFR. THURSDAY...MAINLY VFR. A CHANCE OF SHOWERS LATE. && .MARINE... HIGH PRESSURE WILL DRIFT TO THE MID ATLANTIC TODAY ALLOWING THE PRESSURE GRADIENT TO INCREASE BETWEEN THE DEPARTING HIGH AND AN APPROACHING COLD FRONT. THIS WILL BRING MARGINAL SMALL CRAFT ADVISORY CONDITIONS TO THE NORTHEAST END OF LAKE ONTARIO AND CHOPPY CONDITIONS TO THE NORTHEAST END OF LAKE ERIE. WINDS WILL DIMINISH FOR AWHILE THIS EVENING BEFORE THE COLD FRONT DROPS SOUTH ACROSS THE LAKES LATE TONIGHT AND EARLY MONDAY. A BRIEF SURGE OF MODERATE NORTHERLY WINDS BEHIND THE FRONT MAY BRING ANOTHER PERIOD OF NEAR SMALL CRAFT CONDITIONS...MAINLY ALONG THE SOUTH SHORE OF LAKE ONTARIO. HIGH PRESSURE WILL BUILD INTO THE GREAT LAKES MONDAY NIGHT AND TUESDAY WITH DIMINISHING WINDS AND WAVES. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR LOZ045. && SYNOPSIS...HITCHCOCK NEAR TERM...HITCHCOCK SHORT TERM...TJP LONG TERM...TJP AVIATION...HITCHCOCK MARINE...HITCHCOCK
Hazardous weather outlook, Sep 14, 7:43 AM EDT, 20 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 743 AM EDT SAT SEP 14 2013 NYZ001>007-010>014-019-085-151145- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- SOUTHERN ERIE- 743 AM EDT SAT SEP 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ020-021-151145- CATTARAUGUS-ALLEGANY- 743 AM EDT SAT SEP 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. PATCHY FROST IS POSSIBLE IN THE COOLER VALLEYS LATE TONIGHT INTO EARLY SUNDAY MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PATCHY FROST IS POSSIBLE AGAIN LATE MONDAY NIGHT INTO EARLY TUESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ008-151145- LEWIS- 743 AM EDT SAT SEP 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. PATCHY FROST IS POSSIBLE LATE TONIGHT INTO EARLY SUNDAY MORNING... MAINLY ACROSS THE TUG HILL AND WESTERN ADIRONDACKS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PATCHY FROST IS POSSIBLE AGAIN LATE MONDAY NIGHT INTO EARLY TUESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-LOZ030-SLZ022-024-151145- UPPER NIAGARA RIVER AND BUFFALO HARBOR-LOWER NIAGARA RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 743 AM EDT SAT SEP 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ040-041-LOZ042>045-062>065-151145- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 743 AM EDT SAT SEP 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND LAKE ONTARIO. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 15, 1:40 PM EDT | Small Craft Advisory | BUF | 30 hr |
Nearby
Small Craft Advisories in New York, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.